FREE SHIPPING on all orders, no minimum!

Alka-Seltzer Plus Severe Cold & Flu Citrus Effervescent Tablets With Pain Reliever/Fever Reducer 20 ea

Alka-Seltzer Plus Severe Cold & Flu Citrus Effervescent Tablets With Pain Reliever/Fever Reducer 20 ea

Vendor
Alka-Seltzer
Regular price
$9.55
Sale price
$9.55
Unit price
per 
SKU: 1545995

Qty Buy More, Save More!
3 5% Off
6 10% Off

Product description

  • Provides temporary relief from fever, body ache, cough, nasal congestion, runny nose, sneezing, and sore throat.
  • Comes in Effervescent form
  • Citrus flavor
  • Dissolves in water
  • Use as directed

Get fast, effective medicine for your cold and flu symptoms. Alka-Seltzer Plus Severe Cold and Flu Effervescent Tablets dissolve quickly in water before you take them. As you drink the refreshing, sparkling citrus-flavored solution, Alka-Seltzer Plus works fast to relieve your worst cold symptoms: Fever Body Ache Cough Nasal Congestion Runny Nose Sneezing Sore Throat


Safety Warning

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: skin reddening blisters rash hives facial swelling asthma (wheezing) shock If a skin or general allergic reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. 

Ingredients

Active ingredients (in each tablet) Acetaminophen 250 mg Chlorpheniramine maleate 2 mg Dextromethorphan hydrobromide 10 mg Phenylephrine hydrochloride 5 mg Inactive ingredients acesulfame potassium, anhydrous citric acid, aspartame, FD&C red #40, flavors, magnesium stearate, maltodextrin, mannitol, saccharin sodium, sodium bicarbonate